MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Spectra; Prosthesis Penile

BOSTON SCIENTIFIC CORPORATION Spectra; Prosthesis Penile
Model Number 720074-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Unspecified Infection (1930); Scar Tissue (2060); Unspecified Tissue Injury (4559)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this spectra concealable penile prosthesis (spp) experienced erosion on right distal corporal body.As a result, the device was explanted and replaced with an inflatable penile prosthesis (ipp).No further patient complications were reported.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.A dhr and ship history review cannot be performed as the lot number is not available.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of erosion was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information provided and the investigation conducted, adverse event related to patient condition was chosen, which means the patients condition, disease, or anatomy is demonstrably responsible for the adverse event and use of the device has neither caused nor otherwise influenced the adverse event.

Brand Name
Spectra
Common Device Name
Prosthesis Penile
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25661392
Report Number2124215-2026-34730
Device Sequence Number12203631
Product Code FAE
UDI-Device Identifier00878953005294
UDI-Public(01)00878953005294(11)190513(17)240511(10)1000275007
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K090663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/11/2024
Device Model Number720074-03
Device Catalogue Number720074-03
Device Lot Number1000275007
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Supplement Date Received by Manufacturer06/29/2026
08/31/2026
Initial Report FDA Received Date06/29/2026
Supplement Report FDA Received Date07/27/2026
09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age63 YR
Patient SexMale